# SDR REXA2021092300749

- Difficulty date: September 19, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 31,246 hours, 21,324 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Part number: BA6703707013
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"  LH ENG FWD ENG MOUNT YOKE CHAFED FROM UPPER AND LOWER HINGE LINE
FAIRINGS.                                                         
"	"REPAIRED DAMAGE ON LH ENG FWD ENG MOUNT YOKE IAW REO 690-71-21-027
REV-- DATE 2021-08-27.                                            
WVAC EMP STAMP #  780 MTC.                                        
"
